# SDR DL72S953430

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 MIDFLAP AFT LOWER SPAR RAIL CRACKED 56 FROM I/B END OF FLAP.  REPAIRED PER M/M 575200 P807, SPLICED IN NEW SECTION OF SPAR RAIL.  FOUND AT SHOP VISIT.
